# SDR WX0A2024032031984

- Difficulty date: March 19, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N327NV
- Make and model: Airbus A319-111
- Aircraft serial: 2556
- Aircraft time: 51,211 hours, 36,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY 10WL FAILED DURING EMERGENCY LIGHTING CHECK. / REMOVED AND REPLACED EPSU BATTERY 10WL IAW AMM 33-51-38-000-002-A & AMM 33-51-38-400-001-A."
